MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their transmitter assembly gets hot and caused a burning sensation to the skin.However, the overheating did not cause tissue damage or require medical intervention.
 
Additional Manufacturer Narrative
The waa heat related failure questionnaire was reviewed for potential causes of the reported issue.The patient wearing the device directly on the skin has been ruled out as a potential root cause.Potential causes of the transmitter overheating are blown power amplifier, continuous stimulation, charger/cable short, misuse of the cable (forced entry of the usb charger cord into the transmitter), pcb short, battery short, battery excessive current (into or out of battery), thermal cutoff not working (70 deg c), and supplier manufacturing issue.The transmitter assembly associated with the complaint was requested for investigation.However, it has not yet been received.The device was not returned and could not be analyzed by engineering.Attempts to recover the device were unsuccessful, preventing engineering from performing investigation.The root cause of the event could not be determined, and the alleged issue could not be confirmed.This complaint will be closed with no further action.Complaints are tracked and trended as part of management review.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in product not returned rates.Product not returned rates remain acceptably low; thus, capa is not required.Product not returned rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23790567
Report Number3010676138-2025-00281
Device Sequence Number21451874
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01357-DT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale